# SDR USAA980410

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591001125
- Condition: Cracked
- Location: Bs 1429
- Part time: 44,616 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND 2 INCH CRACK AT DOUBLER STATION 1429 BETWEEN LONGERON 2-3 RIGHT.  CUT OUT CRACK SECTION, INSTALLED DOUBLER PER EA 50498.  (M)
